Alert archive / Indiana / Special Weather Statements in 2015
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jun 12, 2015, 1:21 PM EDT for Delaware County, Madison County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 1:21 PM EDT (17:21 UTC)
- Expired
- Jun 12, 2015, 2:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
Counties Delaware County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 81 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
698
WWUS83 KIND 121721
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
121 PM EDT FRI JUN 12 2015
INZ040>042-121800-
DELAWARE-MADISON-RANDOLPH-
121 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR DELAWARE...CENTRAL MADISON AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 200 PM EDT...
AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANDERSON...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MUNCIE...
CHESTERFIELD...
DALEVILLE...
YORKTOWN...
GASTON...
BALL STATE UNIVERSITY...
EATON...
SELMA...
PARKER CITY...
ALBANY...
FARMLAND...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4003 8586 4019 8586 4039 8552 4038 8528
4019 8510
TIME...MOT...LOC 1721Z 253DEG 28KT 4014 8564
$$
LEE/TUCEKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jun 12, 1:05 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 12, 1:05 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 105 PM EDT FRI JUN 12 2015 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 338 AM EDT FRI JUN 12 2015 SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT AS LOW PRESSURE TRACKS ACROSS THE REGION. AN ASSOCIATED FRONTAL BOUNDARY WILL STALL ACROSS CENTRAL INDIANA ON SATURDAY...THEN RETURN BACK NORTH INTO THE GREAT LAKES BY EARLY NEXT WEEK. THIS FRONT WILL OSCILLATE ACROSS THE REGION THROUGH MUCH OF NEXT WEEK...MAINTAINING DAILY CHANCES FOR THUNDERSTORMS. WARM AND HUMID CONDITIONS WILL CONTINUE. && .NEAR TERM /REST OF TODAY/... ISSUED AT 952 AM EDT FRI JUN 12 2015 .UPDATE...A LARGE CLUSTER OF THUNDERSTORMS WAS OVER NORTHERN ILLINOIS AND WAS SPREADING INTO NORTHWEST INDIANA. IT APPEARS THUNDERSTORMS MAY IMPACT NORTHWEST SECTIONS A LITTLE EARLIER. OTHERWISE...EXPECT THUNDERSTORMS TO IMPACT MOST OTHER AREAS MID TO LATE AFTERNOON. OVERALL CURRENT FORECAST SEEMS TO BE ON TRACK. TWEAKED TEMPERATURES UP SLIGHTLY ACROSS THE SOUTH HALF. BUT OVERALL NO SIGNIFICANT CHANGES MADE. PORTION OF PREVIOUS NEAR TERM DISCUSSION FOLLOWS... COMBINATION OF STRONG DIURNAL HEATING AND EXPANSION OF 40KT LOW LEVEL JET INTO THE REGION WILL PROMOTE AN INCREASINGLY MOIST AND UNSTABLE AIRMASS...WITH SCATTERED CONVECTION DEVELOPING BY MIDDAY AND INCREASING IN COVERAGE THROUGH THE AFTERNOON. HRRR CONTINUES TO BE RATHER AGGRESSIVE IN MORE EXPANSIVE DEVELOPMENT OVER THE FORECAST AREA BY 16Z WHICH LOOKS OVERDONE CONSIDERING LIMITED UPPER LEVEL SUPPORT. WILL KEEP POPS PRIMARILY IN THE CHANCE CATEGORY FOR EXPECTED SCATTERED DEVELOPMENT. EXPECT AN UPTICK IN CONVECTIVE COVERAGE AS THE AFTERNOON PROGRESSES AS THE LOW MOVES INTO NORTHERN INDIANA...WITH UPPER FORCING AND BL SHEAR INCREASING. IN ADDITION...AXIS OF HIGHEST PRECIP WATER VALUES AROUND 2 INCHES WILL POOL ALONG AND IMMEDIATELY SOUTH OF THE BOUNDARY OVER THE NORTHERN HALF OF THE FORECAST AREA. COMBINED WITH EXPECTED TEMPS IN THE MID/UPPER 80S...THIS SHOULD PRODUCE AN AREA OF MODERATELY UNSTABLE AIR WITH MLCAPES OF 2000-2500 J/KG BY LATE DAY. HI-RES GUIDANCE PICKING UP ON THIS THINKING WITH ROBUST CONVECTION DEVELOPING. POTENTIAL FOR SEVERE WEATHER IS HIGHEST FOR THE REGION AS THIS ACTIVITY FORMS LATER THIS AFTERNOON AND EXPANDS SOUTH INTO THE FORECAST AREA THROUGH THE EVENING. CERTAINLY ANTICIPATE A DAMAGING WIND THREAT WITH MODEL SOUNDINGS INDICATING DRY ADIABATIC FLOW UP THROUGH 800MB. LOCAL BOUNDARY INTERACTIONS BETWEEN STORMS COULD CERTAINLY PRESENT POTENTIAL FOR A TORNADO OR TWO AS WELL. STORMS WILL BE EFFICIENT RAINERS AS WELL WITH HIGH PWATS AND FREEZING LEVELS IN THE VICINITY OF 15KFT. TEMPS...ITS TEMPTING TO GO FOR A THIRD STRAIGHT DAY AT 90 IN INDY...BUT CLOUD DEBRIS FROM MORNING STORMS TO OUR WEST AND POTENTIAL FOR SCATTERED REDEVELOPMENT AS EARLY AS MIDDAY MAY BE A BIT TOO MUCH TO OVERCOME. GENERALLY TOOK A MOS BLEND...WITH HIGHS MAINLY IN THE UPPER 80S TO AROUND 90. BEST SHOT AT LOWER 90S WILL EXIST ACROSS FAR SOUTHERN PORTIONS OF THE AREA. WILL FEEL DISTINCTLY MORE HUMID TODAY AS MOISTURE POOLS AHEAD OF THE FRONT AND DEWPOINTS RISE TO AROUND 70. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 338 AM EDT FRI JUN 12 2015 FORECAST CHALLENGES ARE ON CONVECTIVE CHANCES THROUGH THE SHORT TERM. STRONG TO SEVERE STORMS ARE LIKELY TO BE ONGOING OVER THE NORTHERN HALF OF THE FORECAST AREA AT 00Z THIS EVENING...EXPANDING SOUTH THROUGH MUCH OF CENTRAL INDIANA BEFORE WEAKENING NEAR OR JUST AFTER MIDNIGHT. THE THREATS MENTIONED ABOVE IN THE NEAR TERM SECTION WILL PERSIST...ESPECIALLY THE DAMAGING WIND AND HEAVY RAIN. THE FOCUS WILL SHIFT TO PRIMARILY TORRENTIAL RAINS AFTER MIDNIGHT WITH A LARGE ABOVE FREEZING LAYER THROUGH 14-15KFT SUPPORTING WARM RAIN PROCESSES AND STORMS WITH HIGH RAINFALL RATES. LOCALIZED FLOODING WILL BE A POSSIBILITY WITH THESE STORMS. THE LOW WILL TRACK INTO OHIO WITH THE BOUNDARY SLIPPING INTO THE FORECAST AREA BY SATURDAY MORNING. OVERNIGHT CONVECTION SHOULD DIMINISH IN COVERAGE PRIOR TO DAYBREAK. STRONG HIGH PRESSURE OVER THE SOUTHEAST U S WILL EXERT ITS INFLUENCE WITH RIDGING ALOFT EXPANDING INTO THE REGION ON SATURDAY AS THE UPPER ENERGY MOVES AWAY TO THE EAST. COMBINATION OF THE EXPANDING RIDGE AND LOW PRESSURE TRACKING INTO THE CENTRAL PLAINS WILL HELP TO PUSH THE FRONTAL BOUNDARY BACK NORTH INTO THE LOWER GREAT LAKES BY SUNDAY. SCATTERED CONVECTION WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY...WITH THE GREATEST POTENTIAL DURING THE AFTERNOON AND EVENING AS INSTABILITY LEVELS PEAK. IN THE ABSENCE OF FORCING ALOFT...INSTABILITY AND LOW LEVEL MOISTURE WILL BE PRIMARY CATALYSTS IN CONVECTIVE DEVELOPMENT. MOST STORMS WILL REMAIN SUBSEVERE... PRODUCING GUSTY WINDS AND HEAVY RAINFALL. AFTER A BRIEF DROP SATURDAY...PRECIP WATER VALUES WILL RETURN TO NEAR SUMMER PEAKS IN THE VICINITY OF 2 INCHES THROUGHOUT THE REST OF THE SHORT TERM. STORM MOTIONS ARE LIKELY TO BE SLOWER WITH WEAKER FLOW ALOFT...WITH LOCALIZED SOAKERS. STORM COVERAGE WILL LIKELY INCREASE SUNDAY NIGHT AND EARLY MONDAY AS LOW PRESSURE TRACKS INTO THE GREAT LAKES. TEMPS...A MOS BLEND LOOKED REASONABLE FOR MUCH OF THE PERIOD. FRONTAL BOUNDARY DIPPING INTO THE FORECAST AREA ON SATURDAY AND EXPECTATION OF MORE CLOUDS SHOULD KEEP TEMPS IN THE LOW TO MID 80S. WARMER TEMPS WILL RETURN ON SUNDAY WITH THE EXPANSION OF THE RIDGE. EXPECT LOWS FROM THE MID 60S TO LOWER 70S THROUGH THE PERIOD. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 338 AM EDT FRI JUN 12 2015 TYPICAL...IF SOMEWHAT ACTIVE...SUMMERTIME PATTERN EXPECTED FOR THE COMING WORK WEEK WITH A FRONTAL BOUNDARY IMPINGING UPON THE REGION AND THE PERIPHERY OF A SUBTROPICAL RIDGE TO THE SOUTHEAST COMBINING TO NECESSITATE THE CHANCE FOR THUNDERSTORMS ESSENTIALLY EVERY PERIOD. THAT SAID...DO NOT EXPECT A TOTAL WASHOUT BY ANY MEANS...AND HAVE BUMPED MAX TEMPS UP A BIT EARLY IN THE WEEK AS A RESULT AS TYPICAL MODEL TENDENCY TO OVERDO COVERAGE OF CONVECTIVE PRECIP IS LIKELY IMPACTING MODEL TEMPERATURES SOMEWHAT. SHOULD SEE TEMPS NEAR TO JUST SLIGHTLY ABOVE SEASONAL NORMALS THROUGH THE PERIOD. && .AVIATION /DISCUSSION FOR THE 121800Z TAFS/... ISSUED AT 105 PM EDT FRI JUN 12 2015 NUMEROUS SHOWERS AND THUNDERSTORMS AT TIMES ACROSS NORTHERN AND CENTRAL THIS AFTERNOON AND EVENING. LOW PRESSURE OVER NORTHERN ILLINOIS WILL TRACK EAST ACROSS THE SOUTHERN GREAT LAKES THIS AFTERNOON CAUSING A TRAILING COLD FRONT OVER NORTHERN ILLINOIS TO MOVE TO NEAR KLAF TONIGHT AND STALLING THERE LATE TONIGHT INTO SATURDAY. VFR CONDITIONS WILL BE THE RULE AT KIND...KHUF AND KBMG OUTSIDE OF THUNDERSTORMS. WENT WITH PREDOMINATE CEILINGS AROUND 4 THOUSAND FEET THROUGH TONIGHT AND SCATTERED CU WITH BROKEN MID CLOUDS SATURDAY MORNING ON. VISIBILITIES COULD BE BRIEFLY 1 TO 2 MILES IN THUNDERSTORMS...BUT OTHERWISE VFR. KLAF MAY SEE PERIODS OF MVFR CEILINGS TONIGHT AND EARLY SATURDAY. OTHERWISE...VFR OUTSIDE OF THUNDERSTORMS. CONVECTION SHOULD INCREASE THIS AFTERNOON AND THEN DIMINISH LATE TONIGHT. ONLY EXPECT WIDELY SCATTERED SHOWERS OR THUNDERSTORMS LATE TONIGHT AND SATURDAY. SOUTHWEST WINDS OF 12 KNOTS WITH GUSTS 20 T0 25 KNOTS POSSIBLE THIS AFTERNOON. WINDS WILL BE SOUTHWEST AT 10 KNOTS OR LESS MOST OTHER PERIODS AND MAY BE LIGHT AND VARIABLE AT TIMES AT KLAF TONIGHT AND SATURDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN/JH SHORT TERM...RYAN LONG TERM...NIELD AVIATION...JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 12, 3:58 AM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 358 AM EDT FRI JUN 12 2015 INZ021-028>031-035>049-051>057-131000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- 358 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...TORRENTIAL RAINS PRODUCING LOCALIZED FLOODING...DANGEROUS LIGHTNING...LARGE HAIL AND ISOLATED TORNADOES. TIMING: GREATEST THREAT FOR SEVERE WILL BE DURING THE AFTERNOON AND EVENING. DISCUSSION: LOW PRESSURE WILL TRACK ALONG A NEARLY STATIONARY FRONT ACROSS NORTHERN INDIANA LATER TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...INCREASING IN COVERAGE AND INTENSITY LATER THIS AFTERNOON AND INTO THE EVENING. STORMS WILL DECREASE IN COVERAGE OVERNIGHT AS THE LOW SHIFTS OFF TO THE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: DAILY CHANCES FOR SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH NEXT WEEK. LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS ARE LIKELY WITH ANY STORM. A GREATER RISK FOR SCATTERED SEVERE STORMS WILL EXIST SUNDAY AFTERNOON AND EVENING. DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THIS WEEKEND AND INTO NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN AN UNSETTLED PERIOD THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-131000- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 358 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED STRONG STORMS. HAZARDS: GUSTY WINDS...TORRENTIAL RAINS PRODUCING LOCALIZED FLOODING...DANGEROUS LIGHTNING AND HAIL. DISCUSSION: LOW PRESSURE WILL TRACK ALONG A NEARLY STATIONARY FRONT ACROSS NORTHERN INDIANA LATER TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...INCREASING IN COVERAGE AND INTENSITY LATER THIS AFTERNOON AND INTO THE EVENING. STORMS WILL DECREASE IN COVERAGE OVERNIGHT AS THE LOW SHIFTS OFF TO THE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: DAILY CHANCES FOR SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH NEXT WEEK. LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS ARE LIKELY WITH ANY STORM. DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THIS WEEKEND AND INTO NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN AN UNSETTLED PERIOD THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 12, 12:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1253 PM EDT FRI JUN 12 2015 INZ039-121730- HAMILTON- 1253 PM EDT FRI JUN 12 2015 ...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HAMILTON COUNTY UNTIL 130 PM EDT... AT 1251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARMEL...OR 14 MILES NORTH OF INDIANAPOLIS...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... CARMEL AND WESTFIELD AROUND 100 PM EDT... FISHERS AROUND 105 PM EDT... NOBLESVILLE AROUND 110 PM EDT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3993 8586 3992 8624 4007 8624 4015 8586 TIME...MOT...LOC 1653Z 256DEG 28KT 3997 8617 DRT
Special weather statement, Jun 12, 1:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 PM EDT FRI JUN 12 2015
INZ039-046-047-121730-
HAMILTON-HENDRICKS-MARION-
102 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN HAMILTON...EASTERN
HENDRICKS AND MARION COUNTIES UNTIL 130 PM EDT...
AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BROWNSBURG TO
PLAINFIELD...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
INDIANAPOLIS...
SPEEDWAY...
CARMEL...
BEECH GROVE...
FISHERS...
CLERMONT...
EAGLE CREEK RESERVOIR...
INDIANAPOLIS INT'L AIRPORT...
WYNNEDALE...
SPRING HILL...
NORTH CROWS NEST...
CROWS NEST...
ROCKY RIPPLE...
WILLIAMS CREEK...
MERIDIAN HILLS...
MONUMENT CIRCLE...
INDIANA STATE FAIRGROUNDS...
BROAD RIPPLE...
WARREN PARK...
CASTLETON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3968 8603 3966 8643 3989 8641 3993 8629
3992 8624 3994 8624 4000 8600
TIME...MOT...LOC 1702Z 259DEG 30KT 3991 8632 3967 8634
LEE/TUCEKSpecial weather statement, Jun 12, 1:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT FRI JUN 12 2015
INZ049-057-121745-
HENRY-RUSH-
112 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HENRY AND NORTHERN RUSH
COUNTIES UNTIL 145 PM EDT...
AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF GREENFIELD...OR 21 MILES SOUTH
OF ANDERSON...MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAYS...
DUNREITH...
GREENSBORO...
SPICELAND...
LEWISVILLE...
STRAUGHN...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3987 8521 3979 8521 3978 8530 3971 8530
3970 8563 3978 8563 3979 8559 3987 8560
3987 8558 3989 8558 3993 8520 3988 8520
TIME...MOT...LOC 1712Z 255DEG 65KT 3982 8549
LEE/TUCEKLocal storm report, Jun 12, 1:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL GREENFIELD 39.79N 85.77W
06/12/2015 M0.25 INCH HANCOCK IN TRAINED SPOTTER
STANDING WATER ON STREETS IN GREENFIELD.
&&
ELBSpecial weather statement, Jun 12, 1:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
119 PM EDT FRI JUN 12 2015
INZ047-048-121800-
HANCOCK-MARION-
119 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR HANCOCK AND EASTERN MARION
COUNTIES UNTIL 200 PM EDT...
AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BEECH GROVE...OR 9 MILES
EAST OF INDIANAPOLIS...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GREENFIELD...
NEW PALESTINE...
SPRING LAKE...
WILKINSON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3987 8560 3979 8559 3978 8563 3973 8564
3970 8603 3979 8606 3995 8566 3995 8560
3987 8559
TIME...MOT...LOC 1720Z 253DEG 28KT 3977 8595
LEE/TUCEKSpecial weather statement, Jun 12, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
121 PM EDT FRI JUN 12 2015
INZ040>042-121800-
DELAWARE-MADISON-RANDOLPH-
121 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR DELAWARE...CENTRAL MADISON AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 200 PM EDT...
AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANDERSON...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MUNCIE...
CHESTERFIELD...
DALEVILLE...
YORKTOWN...
GASTON...
BALL STATE UNIVERSITY...
EATON...
SELMA...
PARKER CITY...
ALBANY...
FARMLAND...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4003 8586 4019 8586 4039 8552 4038 8528
4019 8510
TIME...MOT...LOC 1721Z 253DEG 28KT 4014 8564
LEE/TUCEKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:13 AM EDT | Special Weather Statement | IND | Hancock | 47 min |
| Jun 12, 11:41 AM EDT | Special Weather Statement | IND | Henry | 34 min |
| Jun 12, 11:59 AM EDT | Special Weather Statement | IND | Marion | 31 min |
| Jun 12, 12:27 PM EDT | Special Weather Statement | IND | Hancock | 33 min |
| Jun 12, 12:38 PM EDT | Special Weather Statement | IND | Hendricks | 22 min |
| Jun 12, 12:49 PM EDT | Special Weather Statement | IND | Madison | 26 min |
| Jun 12, 12:53 PM EDT | Special Weather Statement | IND | Hamilton | 37 min |
| Jun 12, 1:02 PM EDT | Special Weather Statement | IND | Marion | 28 min |
| Jun 12, 1:12 PM EDT | Special Weather Statement | IND | Henry | 33 min |
| Jun 12, 1:19 PM EDT | Special Weather Statement | IND | Hancock | 41 min |
| Jun 12, 1:31 PM EDT | Special Weather Statement | IND | Marion | 29 min |
| Jun 12, 1:53 PM EDT | Special Weather Statement | IND | Henry | 37 min |
| Jun 12, 1:56 PM EDT | Special Weather Statement | IND | Randolph | 19 min |
| Jun 12, 2:10 PM EDT | Special Weather Statement | IND | Randolph | 20 min |
| Jun 12, 2:28 PM EDT | Special Weather Statement | IND | Randolph | 17 min |
| Jun 12, 3:48 PM EDT | Special Weather Statement | IND | Hamilton | 27 min |
| Jun 12, 4:12 PM EDT | Special Weather Statement | IND | Hamilton | 33 min |
| Jun 12, 4:21 PM EDT | Special Weather Statement | IND | Clay, Owen | 39 min |
| Jun 12, 4:45 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 30 min |
| Jun 12, 4:49 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 26 min |
| Jun 12, 5:04 PM EDT | Special Weather Statement | IND | Henry | 41 min |
| Jun 12, 5:06 PM EDT | Special Weather Statement | IND | Hendricks | 24 min |
| Jun 12, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 36 min |
| Jun 12, 5:12 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 33 min |
| Jun 12, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 30 min |
| Jun 12, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 24 min |
| Jun 12, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph | 51 min |
| Jun 12, 5:35 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan | 18 min |
| Jun 12, 5:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Madison and 3 more | 48 min |
| Jun 12, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 29 min |
| Jun 12, 5:49 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Parke, Tippecanoe, Vermillion and 1 more | 26 min |
| Jun 12, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Johnson, Rush, Shelby | 33 min |
| Jun 12, 6:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 31 min |
| Jun 12, 6:40 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 35 min |
| Jun 12, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Montgomery, Tipton | 36 min |
| Jun 12, 6:57 PM EDT | Areal Flood Advisory | IND | Henry, Rush | 3 hr |
Nearby
Special Weather Statements in Indiana, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.